PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 30 | 1 | 237-249
Tytuł artykułu

Where to find the image of a derivation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
With this paper, we intend to provide an overview of some recent work on a problem on unbounded derivations of Banach algebras that still defies solution, the non-commutative Singer-Wermer conjecture. In particular, we discuss several global as well as local properties of derivations entailing quasinilpotency in the image.
Słowa kluczowe
Rocznik
Tom
30
Numer
1
Strony
237-249
Opis fizyczny
Daty
wydano
1994
Twórcy
  • Mathematisches Institut der Universität Tübingen, Auf der Morgenstelle 10, D-72076 Tübingen, Germany
Bibliografia
  • [1] C. Apostol, Inner derivations with closed range, Rev. Roumaine Math. Pures Appl. 21 (1976), 242-265.
  • [2] C. Apostol and J. G. Stampfli, On derivation ranges, Indiana Univ. Math. J. 25 (1976), 857-869.
  • [3] J. Bergen, I. N. Herstein and C. Lanski, Derivations with invertible values, Canad. J. Math. 35 (1983), 300-310.
  • [4] M. Brešar, Centralizing mappings on von Neumann algebras, Proc. Amer. Math. Soc. 111 (1991), 501-510.
  • [5] M. Brešar, On a generalization of the notion of centralizing mappings, ibid. 114 (1992), 641-649.
  • [6] M. Brešar, Derivations decreasing the spectral radius, Arch. Math. (Basel) 61 (1993), 160-162.
  • [7] M. Brešar and J. Vukman, On left derivations and related mappings, Proc. Amer. Math. Soc. 110 (1990), 7-16.
  • [8] M. Brešar and J. Vukman, Derivations on noncommutative Banach algebras, Arch. Math. (Basel) 59 (1992), 363-370.
  • [9] C.-L. Chuang and T.-K. Lee, Invariance of minimal prime ideals under derivations, Proc. Amer. Math. Soc. 113 (1991), 613-616.
  • [10] J. Cusack, Automatic continuity and topologically simple radical Banach algebras, J. London Math. Soc. 16 (1977), 493-500.
  • [11] H. G. Dales, Automatic continuity: a survey, Bull. London Math. Soc. 10 (1978), 129-183.
  • [12] J. Dixmier, Algèbres envellopantes, Cahier Sci. 27, Gauthier-Villars, Paris, 1974.
  • [13] C. K. Fong and A. R. Sourour, On the operator identity $∑ A_kXB_k ≡ 0$, Canad. J. Math. 31 (1979), 845-857.
  • [14] R. V. Garimella, On nilpotency of the separating ideal of a derivation, Proc. Amer. Math. Soc. 117 (1993), 167-174.
  • [15] K. R. Goodearl and R. B. Warfield, Primitivity in differential operator rings, Math. Z. 180 (1982), 503-524.
  • [16] P. R. Halmos, Commutators of operators, II, Amer. J. Math. 76 (1954), 191-198.
  • [17] N. Jacobson, Rational methods in the theory of Lie algebras, Ann. of Math. 36 (1935), 875-881.
  • [18] B. E. Johnson, Continuity of derivations on commutative Banach algebras, Amer. J. Math. 91 (1969), 1-10.
  • [19] B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, ibid. 90 (1968), 1067-1073.
  • [20] I. Kaplansky, Functional analysis, in: Some Aspects of Analysis and Probability, Surveys Appl. Math. 4, New York, 1958, 1-34.
  • [21] D. C. Kleinecke, On operator commutators, Proc. Amer. Math. Soc. 8 (1957), 535-536.
  • [22] M. Mathieu, Is there an unbounded Kleinecke-Shirokov theorem?, Sem.ber. Funkt.anal. 18, Tübingen, 1990, 137-143.
  • [23] M. Mathieu, On the range of centralising derivations, preprint, 1991.
  • [24] M. Mathieu, Posner's second theorem deduced from the first, Proc. Amer. Math. Soc. 114 (1992), 601-602.
  • [25] M. Mathieu and G. J. Murphy, Derivations mapping into the radical, Arch. Math. (Basel) 57 (1991), 469-474.
  • [26] M. Mathieu and V. Runde, Derivations mapping into the radical, II, Bull. London Math. Soc. 24 (1992), 485-487.
  • [27] G. J. Murphy, Aspects of the theory of derivations, this volume, 267-275.
  • [28] E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100.
  • [29] V. Pták, Commutators in Banach algebras, Proc. Edinburgh Math. Soc. 22 (1979), 207-211.
  • [30] C. R. Putnam, On the spectra of commutators, Proc. Amer. Math. Soc. 5 (1954), 929-931.
  • [31] V. Runde, Automatic continuity of derivations and epimorphisms, Pacific J. Math. 147 (1991), 365-374.
  • [32] V. Runde, Problems in automatic continuity, Ph.D. Thesis, Univ. California, Berkeley, 1993.
  • [33] V. Runde, Range inclusion results for derivations on noncommutative Banach algebras, Studia Math. 105 (1993), 159-172.
  • [34] G. Shilov, On a property of rings of functions, Dokl. Akad. Nauk SSSR 58 (1947), 985-988 (in Russian).
  • [35] F. V. Shirokov, Proof of a conjecture of Kaplansky, Uspekhi Mat. Nauk. 11 (1956), 167-168 (in Russian).
  • [36] A. M. Sinclair, Continuous derivations on Banach algebras, Proc. Amer. Math. Soc. 20 (1969), 166-170.
  • [37] I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264.
  • [38] J. G. Stampfli, On the range of a hyponormal derivation, Proc. Amer. Math. Soc. 52 (1975), 117-120.
  • [39] M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math. 128 (1988), 435-460.
  • [40] M. P. Thomas, Primitive ideals and derivations on non-commutative Banach algebras, Pacific J. Math. 159 (1993), 139-152.
  • [41] Yu. V. Turovskiĭ and V. S. Shul'man, Conditions for massiveness of the range of the derivation of a Banach algebra and associated differential operators, Math. Notes 42 (1987), 669-674.
  • [42] I. Vidav, Über eine Vermutung von Kaplansky, Math. Z. 62 (1955), 330.
  • [43] J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109 (1990), 47-52.
  • [44] J. Vukman, On derivations in prime rings and Banach algebras, ibid. 116 (1992), 877-884.
  • [45] J. Vukman, A result concerning derivations in noncommutative Banach algebras, Glas. Mat. 26 (1991), 83-88.
  • [46] H. Wielandt, Über die Unbeschränktheit der Operatoren der Quantenmechanik, Math. Ann. 121 (1949/50), 21.
  • [47] J. P. Williams, On the range of a derivation, Pacific J. Math. 38 (1971), 273-279.
  • [48] A. Wintner, The unboundedness of quantum-mechanical matrices, Phys. Rev. 71 (1947), 738-739.
  • [49] B. Yood, Continuous homomorphisms and derivations on Banach algebras, in: F. Greenleaf and D. Gulick (eds.), Banach Algebras and Several Complex Variables, Contemp. Math. 32, Amer. Math. Soc., Providence, R.I., 1984, 279-284.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv30z1p237bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.